# SDR AALA202204198252

- Difficulty date: February 27, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,211 hours, 35,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge Fitting
- Part number: D53370622204
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING CRACKED ON KEEL BEAM AT STINGER 42R AND -Y254. REPLACED HINGE FITTING PER EA 116543C.
